# SDR DL76G091684

- Difficulty date: October 25, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 50,726 hours, 7,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT HAD STRONG ELEC SMOKE ODOR IN COCKPIT, GOT STRONGER FOR ABOUT 2 MIN THEN DISSIPATED.  NO C/BS WERE FOUND TO BE POPPED.  SMELLED ALL RACKS IN E AND E COMP, NO ODORS.  PULLED C/B PANELS, OP IN COCKPIT NO ODORSS.  PULLED FWD INSTRUMENT PANEL AND CRT.  SMELLS FROM EQUIPMENT OR EQUIPMENT COOLING.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
